Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal subgroups and class sizes of elements of prime power order


Authors: Antonio Beltrán and María José Felipe
Journal: Proc. Amer. Math. Soc. 140 (2012), 4105-4109
MSC (2010): Primary 20E45, 20D15
Published electronically: April 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a finite group and $ N$ is a normal subgroup of $ G$ with two $ G$-conjugacy class sizes of elements of prime power order, then we show that $ N$ is nilpotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20E45, 20D15

Retrieve articles in all journals with MSC (2010): 20E45, 20D15


Additional Information

Antonio Beltrán
Affiliation: Departamento de Matemáticas, Universidad Jaume I, 12071 Castellón, Spain
Email: abeltran@mat.uji.es

María José Felipe
Affiliation: Instituto Universitario de Matemática Pura y Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain
Email: mfelipe@mat.upv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11276-6
PII: S 0002-9939(2012)11276-6
Received by editor(s): May 4, 2011
Received by editor(s) in revised form: May 24, 2011
Published electronically: April 6, 2012
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2012 American Mathematical Society